# SDR DALA2023013000733

- Difficulty date: January 18, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 54-55 S43l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 43L LOCATED BTW FR 54 TO FR 55 IN AFT CARGO COMPARTMENT.   EVALUATED REWORKED AREA STRINGER 43L LOCATED BETWEEN FR54 TO FR55 ON AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS AS PER A319SRM 53-41-13.
